MathSciNet Relay Station
MathSciNet bibliographic data
MR2079252 11E25 (11E12 11E20 11F27 11F30)
Hanke, Jonathan Local densities and explicit bounds for representability by a quadratric form. Duke Math. J. 124 (2004), no. 2, 351–388.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement